Menu utilisateur

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

Michell trusses in two dimensions as a Gamma-limit of optimal design problems in linear elasticity

  • Open access
  • PDF
  • 616.15 K
Référence bibliographique Olbermann, Heiner. Michell trusses in two dimensions as a Gamma-limit of optimal design problems in linear elasticity. In: Calculus of Variations and Partial Differential Equations, Vol. 56, no. 166 (2017)
Permalien http://hdl.handle.net/2078/203052